# SDR ASAA2012062592423

- Difficulty date: June 2, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 12,980 hours, 3,907 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED ON FIRST INFLIGHT START ATTEMPT.  OPERATED APU ON GROUND MULTIPLE CYCLES NO LIGHT ILLUMINATION.
